# SDR GLBA2001173

- Difficulty date: August 5, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 13,163 hours, 18,088 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Board
- Part number: 1123640215
- Part serial: 576E95
- Condition: Intermittent
- Location: A119
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WARNIG HORN AND INTRANSIT LIGHT WITH GEAR RETRACTED, REPLACED PCB OPS CHECKED SATISFACTORY
